# SDR AU970429

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Valve
- Part number: 51001
- Condition: Cracked
- Location: Life Jacket
- Component: Eaaeromarine, LIFEJACKET
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFEJACKET MANIFOLD VALVE CRACKED. FOUND DURING PRESSURE TESTING. THE LIFEJACKET WAS MANUFACTURED IN 1989.
